MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. MEDICAL CONTROL UNIT FOR ENDOSURGERY; SYSTEM INTEGRATION

SHIRAKAWA OLYMPUS CO., LTD. MEDICAL CONTROL UNIT FOR ENDOSURGERY; SYSTEM INTEGRATION
Model Number UCES-4
Medical Device Problem Codes No Display/Image (1183); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the medical control unit for endosurgery could not control the light source for endosurgery, the image was not visible and there was no power.The issue occurred during an unspecified procedure.There were no reports of patient harm associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr) as there were no reportable malfunction related to the subject device captured in this complaint.The initial medwatch incorrectly reported that the subject device could not control the light source for endosurgery and the image was not visible.The customer only alleged that the subject device did not have power.The customer confirmed the event occurred prior to a procedure and there was no delay or impact to the patient.Per the legal manufacturer, this issue of no power is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
MEDICAL CONTROL UNIT FOR ENDOSURGERY
Common Device Name
SYSTEM INTEGRATION
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19680506
Report Number3002808148-2024-06099
Device Sequence Number6835968
Product Code GCJ
UDI-Device Identifier04953170391767
UDI-Public04953170391767
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUCES-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown